# SDR SIMA2012055002

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,635 hours, 27,977 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567005414
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT WING RIB 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT WING RIB 5 IAW EO EM-57MR-595.  THE AIRCRAFT WAS RETURNED TO SERVICE.
